Extended Weibull log-logistic distribution

Volume 12, Issue 8, pp 523--534 http://dx.doi.org/10.22436/jnsa.012.08.03
Publication Date: March 18, 2019 Submission Date: December 20, 2018 Revision Date: February 14, 2019 Accteptance Date: February 28, 2019

Authors

T. H. M. Abouelmagd - Management Information System Department, Taibah University, Saudi Arabia. Mohammed S. Hamed - Management Information System Department, Taibah University, Saudi Arabia. Jehan. A. Almamy Almamy - Management Information System Department, Taibah University, Saudi Arabia. M. Masoom Ali - Department of Mathematical Sciences, Ball State University, Muncie, USA. Haitham M. Yousof - Department of Statistics, Mathematics and Insurance, Benha University, Egypt. Mustafa C. Korkmaz - Department of Measurement and Evaluation, Artvin Coruh University, Artvin, Turkey.


Abstract

A new distribution called the Weibull Generalized log logistic distribution is introduced along with a simple physical motivation. Several of its statistical properties are derived. Three applications are provided to illustrate the importance of the new distribution. The new distribution is shown to be better that other important competitive models via three applications. The method of maximum likelihood is used to estimate the unknown parameters.


Keywords


MSC


References